Asian Science Citation Index is committed to provide an authoritative, trusted and significant information by the coverage of the most important and influential journals to meet the needs of the global scientific community.  
ASCI Database
308-Lasani Town,
Sargodha Road,
Faisalabad, Pakistan
Fax: +92-41-8815544
Contact Via Web
Suggest a Journal
Asian Journal of Mathematics & Statistics
Year: 2012  |  Volume: 5  |  Issue: 4  |  Page No.: 158 - 162

Some Transformation Formulae of Basic Analogue of I-Function

Farooq Ahmad, Renu Jain and D. K. Jain    

Abstract: In this study we have introduced an alternative definition of the basic analogue of a generalization of well-known Fox's H-function in terms of I-function using q-Gamma function. This definition has been employed to obtain several transformation formulae. Some special cases have also been discussed.

Cited References   |    Fulltext    |   Related Articles   |   Back
 
 
   
 
 
 
  Related Articles

 
 
 
 
 
 
 
 
 
Copyright   |   Desclaimer   |    Privacy Policy   |   Browsers   |   Accessibility